Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 104, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 6, 2017, 10:16 PM CDT for Columbia County, Dane County, Dodge County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 10:16 PM CDT (03:16 UTC)
- Expired
- Jul 6, 2017, 11:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI
The radar
The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 10:25 PM CDT | TSTM WND DMG | Portage, WI | TREES DOWN NEAR PORTAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.9
The text
As transmitted.
490
WUUS53 KMKX 070316
SVRMKX
WIC021-025-027-070400-
/O.NEW.KMKX.SV.W.0104.170707T0316Z-170707T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
1016 PM CDT THU JUL 6 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Columbia County in south central Wisconsin...
Northeastern Dane County in south central Wisconsin...
West central Dodge County in southeastern Wisconsin...
* Until 1100 PM CDT
* At 1015 PM CDT, a severe thunderstorm was located over Portage,
moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Portage, Columbus, Poynette, Pardeeville, Fall River, Rio, Cambria,
Wyocena, Otsego, Friesland, Doylestown and Interstate 90/94
Interchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4363 8912 4363 8900 4328 8901 4343 8952
4364 8952 4364 8913
TIME...MOT...LOC 0315Z 294DEG 17KT 4355 8943
HAIL...1.00IN
WIND...60MPH
$$
MRC5 follow-up statements
196
WWUS53 KMKX 070328
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1028 PM CDT THU JUL 6 2017
WIC021-025-027-070400-
/O.CON.KMKX.SV.W.0104.000000T0000Z-170707T0400Z/
Columbia WI-Dane WI-Dodge WI-
1028 PM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN COLUMBIA...NORTHEASTERN DANE AND WEST CENTRAL DODGE
COUNTIES...
At 1028 PM CDT, a severe thunderstorm was located over Pardeeville,
or near Portage, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Columbus, Poynette, Pardeeville, Fall River, Rio, Cambria, Wyocena,
Otsego, Friesland and Doylestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4363 8912 4363 8900 4328 8901 4342 8948
4356 8942 4360 8936 4364 8913
TIME...MOT...LOC 0328Z 294DEG 17KT 4352 8935
HAIL...1.00IN
WIND...60MPH
$$
SPM198
WWUS53 KMKX 070335
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1035 PM CDT THU JUL 6 2017
WIC021-025-027-070400-
/O.CON.KMKX.SV.W.0104.000000T0000Z-170707T0400Z/
Columbia WI-Dane WI-Dodge WI-
1035 PM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR EASTERN COLUMBIA...NORTHEASTERN DANE AND WEST CENTRAL DODGE
COUNTIES...
At 1035 PM CDT, a severe thunderstorm was located over Pardeeville,
or 8 miles east of Portage, moving southeast at 20 mph. At 1025 PM
CDT, trees were reported down in Portage from this storm.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus, Poynette, Pardeeville, Fall River, Rio, Cambria, Wyocena,
Otsego, Friesland and Doylestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4363 8912 4363 8900 4328 8901 4342 8948
4356 8942 4360 8936 4364 8913
TIME...MOT...LOC 0335Z 294DEG 17KT 4351 8931
HAIL...0.75IN
WIND...60MPH
$$
SPM146
WWUS53 KMKX 070338
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1038 PM CDT THU JUL 6 2017
WIC025-027-070348-
/O.CAN.KMKX.SV.W.0104.000000T0000Z-170707T0400Z/
Dane WI-Dodge WI-
1038 PM CDT THU JUL 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DANE AND WEST
CENTRAL DODGE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4353 8907 4352 8901 4329 8902 4335 8923
4343 8921 4349 8916 4352 8913
TIME...MOT...LOC 0338Z 294DEG 17KT 4350 8929
$$
WIC021-070400-
/O.CON.KMKX.SV.W.0104.000000T0000Z-170707T0400Z/
Columbia WI-
1038 PM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN COLUMBIA COUNTY...
At 1038 PM CDT, a severe thunderstorm was located over Pardeeville,
or 9 miles east of Portage, moving southeast at 20 mph. At 1025 PM
CDT, trees were reported down from this storm in Portage.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus, Fall River, Otsego and Doylestown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4353 8907 4352 8901 4329 8902 4335 8923
4343 8921 4349 8916 4352 8913
TIME...MOT...LOC 0338Z 294DEG 17KT 4350 8929
HAIL...0.75IN
WIND...60MPH
$$
SPM801
WWUS53 KMKX 070345
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1045 PM CDT THU JUL 6 2017
WIC021-070400-
/O.CON.KMKX.SV.W.0104.000000T0000Z-170707T0400Z/
Columbia WI-
1045 PM CDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN COLUMBIA COUNTY...
At 1045 PM CDT, a severe thunderstorm was located over Rio, or 11
miles east of Portage, moving southeast at 20 mph. At 1025 PM CDT,
trees were reported down in Portage with this storm.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Public.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Columbus and Fall River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4350 8906 4349 8901 4329 8902 4332 8913
4341 8910 4346 8908 4349 8908
TIME...MOT...LOC 0345Z 294DEG 17KT 4349 8925
HAIL...0.75IN
WIND...60MPH
$$
SPM358
WWUS53 KMKX 070350
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
1050 PM CDT THU JUL 6 2017
WIC021-070400-
/O.EXP.KMKX.SV.W.0104.000000T0000Z-170707T0400Z/
Columbia WI-
1050 PM CDT THU JUL 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
WILL EXPIRE AT 1100 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail and gusty winds are still
possible with this thunderstorm.
LAT...LON 4350 8906 4349 8901 4329 8902 4332 8913
4341 8910 4346 8908 4349 8908
TIME...MOT...LOC 0350Z 294DEG 17KT 4348 8923
$$
SPMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 9:37 PM CDT, 39 minutes earlier.
Area forecast discussion, Jul 6, 9:37 PM CDT, 39 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 937 PM CDT Thu Jul 6 2017 .UPDATE... Scattered thunderstorms producing large hail were occuring over central Wisconsin with more thunderstorms along a cold front farther north. Meso models have continued to back off on the thunderstorms, but are not really handling the current storms. Still expected isolated storms into southern Wisconsin this evening with the better chance chances when the cold front arrives. && .MARINE... Southwesterly winds tonight. Southwest winds will veer to nwly by sunrise on Fri with the winds shifting to the northeast for the afternoon. The magnitude of the winds and waves will remain just below Small Craft criteria. Still a chance of thunderstorms tonight. && .PREV DISCUSSION... (Issued 725 PM CDT Thu Jul 6 2017) UPDATE... Scattered thunderstorms were occuring over central Wisconsin with more thunderstorms along a cold front farther north. meso models have backed off on the thunderstorms, but these were initialized just before the current storms developed. Still expected more isolated storms, especially north of Madison this evening with the better chance across the south when the cold front arrives. AVIATION(00Z TAFS)... Scattered thunderstorms were occuring over central Wisconsin with more thunderstorms along a cold front farther north. meso models have backed off on the thunderstorms, but these were initialized just before the current storms developed. Still expected more isolated storms, especially north of Madison this evening with the better chance across the south when the cold front arrives. Mainly VFR except ifr in thunderstorms. Scattered showers and storms are expected Friday afternoon into the early evening. A few storms could be strong with gusty winds and small hail. PREV DISCUSSION... (Issued 340 PM CDT THU JUL 6 2017) TONIGHT - Forecast Confidence...Medium. Southern WI is un-capped with up to 4000 j/kg of surface-based CAPE. We are lacking any forcing to get thunderstorms to develop. The bulk shear is increasing so any thunderstorms that can get going should be strong. The area to watch is central WI. This is where there is a decent thermal boundary and a potential weak shortwave (water vapor imagery). Look for this feature to slide southeast and potentially trigger some strong storms late this afternoon into the early evening. Several models key into this feature to produce storms when it gets to southeast WI in the Milwaukee Metro area around 6 or 7 pm. Large hail and damaging wind (and a possible tornado) are what we would expect. One more area to watch is northeast MN. There is a large, uncapped area with strong instability and moderate shear that is just ahead of a surface cold front. Storms are now developing and these will likely expand southeast and sweep through portions of southern WI late this evening, like 11 pm to 2 am. Storms would likely be in a line and elevated by the time they would reach us tonight, so damaging winds would be the main threat, but large hail is still a possibility depending upon storm mode. Check the radar frequently and keep up with the latest forecasts and discussions. Friday... Forecast confidence is Medium. Scattered showers and storms are expected Friday afternoon into the early evening. These will develop along the leading edge of a potent mid level shortwave trough that will slide through central WI late Fri afternoon. Peak daytime heating, lingering low level moisture will allow for around 1000 j/kg CAPE and moderate deep layer shear. A few storms could be strong with gusty winds and small hail. SPC added portions of WI into a Marginal risk due to our potential for a few 1 inch hail reports and near-severe wind gusts. FRIDAY NIGHT THROUGH SUNDAY - Forecast Confidence...Medium. A few storms may linger into Friday evening over eastern CWA as vigorous mid-level short wave slides southeast across Lake Michigan into Lower Michigan. Otherwise a brief period of quiet weather is expected later Friday night through Saturday. Return flow and moisture begins as upper level ridging slides off to the southeast. However, short term guidance in agreement on low level jet and moisture convergence remaining mostly southwest of southern WI across IA into northern IL. Wl keep most of CWA dry but keep a small chance in the far southwest around Darlington as low level jet and weakly elevated instability may graze this area. Slightly deeper moisture in place on Sunday as possible convective eddy from upstream overnight convection passes through. GFS also indicating potential enhanced upper level divergence from right entrance region of upper jet passing to the north of the area. So wl have low chance pops in for Sunday. Friday... Forecast confidence is Medium. Scattered showers and storms are expected Friday afternoon into the early evening. These will develop along the leading edge of a potent mid level shortwave trough that will slide through central WI late Fri afternoon. Peak daytime heating, lingering low level moisture will allow for around 1000 j/kg CAPE and moderate deep layer shear. A few storms could be strong with gusty winds and small hail. SPC added portions of WI into a Marginal risk due to our potential for a few 1 inch hail reports and near-severe wind gusts. EXTENDED PERIOD... SUNDAY NIGHT THROUGH THURSDAY - Forecast Confidence...Medium. Will continue to carry chance wording for thunderstorms across southern WI Sunday night into Monday night as cold front caught in WNW steering winds shifts south through the area. Low level forcing from front will be enhanced by passing mid-level short waves caught in upper level steering flow. Column moisture will not be a problem as precipitable water values are expected to return to around 1.5 inches by this time. However some uncertainty regardings differences in timing of passing mid-level short waves. At this point, best chance for more widespread thunder looks to be Monday. Quiet weather will return across most of southern WI as high pressure passes across the western Great Lakes in the Tue/Wed time frame. Significant differences in timing of next synoptic forcing event to affect the area in the Wed night/Thu period. ECMWF had been showing more amplified short wave moving through, but has now backed off on amplitude. Unstable atmosphere and northwest steering winds will continue to bring periods of unsettled weather for the later part of next week. AVIATION (21Z TAFS)... We are expecting thunderstorms in southern WI this afternoon and evening. Timing is very uncertain. Earlier storms will be isolated. More widespread storms are expected either early this evening or late this evening, depending on their evolution across northern Wisconsin. Scattered showers and storms are expected Friday afternoon into the early evening. A few storms could be strong with gusty winds and small hail. MARINE... Southwesterly winds will quickly become established by early evening. Swly winds will veer to nwly by sunrise on Fri with the winds shifting to the northeast for the afternoon. The magnitude of the winds and waves will remain fairly weak. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Update...Hentz Tonight/Friday and Aviation/Marine...Cronce Friday Night through Thursday...MBK
Hazardous weather outlook, Jul 6, 5:33 PM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 533 PM CDT Thu Jul 6 2017 WIZ046-047-051-052-056>060-062>072-072245- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 533 PM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Tonight Scattered severe thunderstorms are possible through the evening. The primary threats will be damaging wind to 70 mph and large hail up to 2 inches. A tornado can not be ruled out. Heavy rainfall resulting in localized street flooding will also be possible. The Wisconsin Department of Natural Resources has issued an air quality advisory for ozone until 11 pm for people in Kenosha county. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance for thunderstorms Friday afternoon into the early evening. Several of these storms may cause hail to one inch and wind gusts to 60 mph. The chance for thunderstorms returns Sunday and continue off and on into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon and tonight. LMZ643>646-072245- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 533 PM CDT Thu Jul 6 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Tonight Scattered severe thunderstorms are possible from late this afternoon into the evening. The threats are damaging wind to 70 mph and large hail up to 2 inches in diameter. .DAYS TWO THROUGH SEVEN...Friday through Thursday There is a chance for thunderstorms on Friday afternoon into the early evening. Several of these storms may cause hail to one inch and wind gusts to 60 mph. The chance for thunderstorms return Sunday and continue off and on into Monday night. Hentz www.weather.gov/mkx
In the hours before
Special weather statement, Jul 6, 8:34 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
834 PM CDT THU JUL 6 2017
WIZ046-070215-
Marquette-
834 PM CDT THU JUL 6 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN MARQUETTE COUNTY...
At 834 PM CDT, a strong thunderstorm was located near Friendship,
moving southeast at 10 mph.
Nickel size hail is possible with this storm.
Locations impacted include...
Westfield, Lawrence, Oxford, Springfield Corners and Harrisville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4395 8932 4374 8956 4377 8960 4398 8960
4398 8940
TIME...MOT...LOC 0134Z 309DEG 10KT 4400 8969
BSHLocal storm report, Jul 6, 9:28 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT THU JUL 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 4 WSW WESTFIELD 43.87N 89.56W
07/06/2017 M1.00 INCH MARQUETTE WI CO-OP OBSERVER
ONE INCH DIAMETER HAIL WAS ACCUMULATING TO 1
TO 2 INCH DEPTH. HAS BEEN HAILING FOR 5-6
MINUTES.
&&
BHSpecial weather statement, Jul 6, 9:37 PM CDT, 39 minutes before
Special Weather Statement National Weather Service Milwaukee/Sullivan WI 937 PM CDT THU JUL 6 2017 WIZ056-057-063-070300- Columbia-Sauk-Dane- 937 PM CDT THU JUL 6 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COLUMBIA AND NORTHEASTERN SAUK COUNTIES... At 937 PM CDT, a strong thunderstorm was located over Baraboo, moving southeast at 35 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Baraboo, Lake Wisconsin, Lodi, Lake Delton, Poynette, West Baraboo, Dane, North Freedom, Merrimac, Rock Springs, Harmony Grove, Interstate 90/94 Interchange, Okee and Devils Lake St Park. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4346 8993 4359 8984 4349 8937 4322 8950 TIME...MOT...LOC 0237Z 295DEG 32KT 4350 8976 MRC
Special weather statement, Jul 6, 10:09 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1009 PM CDT THU JUL 6 2017
WIZ046-047-056>058-063-070415-
Dodge-Columbia-Marquette-Green Lake-Sauk-Dane-
1009 PM CDT THU JUL 6 2017
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT GREEN LAKE...
COLUMBIA...EAST CENTRAL SAUK...MARQUETTE AND NORTHWESTERN DODGE
COUNTIES...
At 1009 PM CDT, strong thunderstorms were clustered near Portage,
moving southeast at 20 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Portage, Columbus, Lake Wisconsin, Berlin, Lodi, Poynette,
Pardeeville, Fall River, Montello, Markesan, Westfield, Princeton,
Rio, Green Lake, Cambria, Lawrence, Fox Lake, Packwaukee, Manchester
and Arlington.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4363 8888 4329 8890 4329 8963 4364 8963
4364 8960 4398 8960 4398 8889
TIME...MOT...LOC 0309Z 297DEG 17KT 4362 8941
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 8:34 PM CDT | Special Weather Statement | MKX | Marquette | 41 min |
| Jul 6, 8:37 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 38 min |
| Jul 6, 9:09 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 66 min |
| Jul 6, 9:37 PM CDT | Special Weather Statement | MKX | Sauk | 23 min |
| Jul 6, 10:09 PM CDT | Special Weather Statement | MKX | Columbia, Green Lake, Marquette | 66 min |
| Jul 6, 10:40 PM CDT | Special Weather Statement | MKX | Columbia | 50 min |
| Jul 6, 10:50 PM CDT | Special Weather Statement | MKX | Dodge | 25 min |
| Jul 6, 10:58 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 47 min |
| Jul 6, 11:13 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Washington, Waukesha | 32 min |
| Jul 6, 11:31 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 33 min |
| Jul 6, 11:47 PM CDT | Special Marine Warning | MKX | 58 min | |
| Jul 6, 11:47 PM CDT | Special Weather Statement | MKX | Ozaukee | 43 min |
| Jul 7, 12:02 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Racine, Walworth, Waukesha | 28 min |
| Jul 7, 12:07 AM CDT | Special Weather Statement | MKX | Jefferson | 23 min |
| Jul 7, 12:10 AM CDT | Special Marine Warning | MKX | 95 min | |
| Jul 7, 12:13 AM CDT | Special Weather Statement | MKX | Marquette | 32 min |
| Jul 7, 12:14 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 46 min |
| Jul 7, 12:22 AM CDT | Severe Thunderstorm Warning | MKX | Green Lake, Marquette | 39 min |
| Jul 7, 12:26 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth | 34 min |
| Jul 7, 12:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 36 min |
| Jul 7, 12:44 AM CDT | Special Weather Statement | MKX | Green Lake | 46 min |
| Jul 7, 1:03 AM CDT | Special Weather Statement | MKX | Walworth | 27 min |
| Jul 7, 1:38 AM CDT | Special Weather Statement | MKX | Jefferson | 22 min |
| Jul 7, 1:42 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 28 min |
| Jul 7, 1:56 AM CDT | Special Weather Statement | MKX | Waukesha | 34 min |
| Jul 7, 2:17 AM CDT | Special Weather Statement | MKX | Waukesha | 28 min |
| Jul 7, 2:38 AM CDT | Special Weather Statement | MKX | Kenosha | 37 min |
| Jul 7, 3:10 AM CDT | Special Weather Statement | MKX | Kenosha | 35 min |
| Jul 7, 5:10 PM CDT | Special Marine Warning | MKX | 110 min | |
| Jul 7, 5:25 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee, Sheboygan | 39 min |
| Jul 7, 5:42 PM CDT | Special Weather Statement | MKX | Fond du Lac, Green Lake, Marquette | 63 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.